Previous |  Up |  Next


Title: The applicability limitation of identification methods (English)
Title: Meze použitelnosti identifikačních metod (Czech)
Author: Štěpán, Jaromír
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 5
Issue: 2
Year: 1969
Pages: (97)-112
Summary lang: Czech
Category: math
MSC: 93.10
idZBL: Zbl 0165.43401
idMR: MR0242521
Date available: 2009-09-24T16:01:02Z
Last updated: 2012-06-04
Stable URL:
Reference: [1] J. Böhm: The Smoothing Calculus (in Czech).SNTL, Prague 1964.
Reference: [2] R. Deutsch: Estimation Theory.Prentice-Hall, 1965. Zbl 0141.34304, MR 0192572
Reference: [3] F. R. Gantmacher: Matrizenrechung (Translation from Russian).DVW, Berlin 1958.
Reference: [4] J. Mařík: On Polynomials with Real Roots (in Czech).Čs. pro pěstování matematiky 89 (1964), p. 5. MR 0180548
Reference: [5] J. Nekolný: Simultaneous Check of Stability and Quality of Control (in Czech).Comp. Souhrn prací o automatizaci. Publishing House of the Czechoslovak Academy of Sciences, Prague 1961.
Reference: [6] J. Štěpán: The Identification of Controlled Systems and the Limit of Stability.Compendium: Identification in Automatic Control Systems. Academia, Prague 1967.
Reference: [7] J. Štěpán: The Approximation of Transfer Functions by means of Dominant Roots (in Czech).Automatizace (1960), no. 7.
Reference: [8] J. Štěpán: Approximation of Functions in Control Problems (in Czech).Kybernetika (1967), no. 3.


Files Size Format View
Kybernetika_05-1969-2_1.pdf 1.183Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo